# SDR CA150615001

- Difficulty date: June 3, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW REPORTED PROBLEMS WITH THE LT ENG & SHUT THE ENG DOWN.  THE ACFT LANDED SAFELY.  THE PILOT REPORTED THAT THE ENG 1 ABRUPTLY INCREASED TORQUE, THE ACFT YAWING SHARPLY TO THE RT, & THEREFORE THEY DECIDED TO CUT THE ENG.  DURING INVESTIGATION WHEN TURNING THE PROPELLER BY HAND THERE WAS UNUSUAL NOISE FROM ACCESSORY GEARBOX & THERE IS CHIP DETECTION REPORTED.
